# SDR RAIA9910044

- Difficulty date: October 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41079
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 3D354701
- Condition: Failed
- Location: Airframe
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

7492 - ST L- AUTO CYCLE FOR AIRFRAME DE-ICE FAULTING ON CCT3.  MAINTENANCE REPLACED DE-ICE PRESS SWITCH.
